Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

tazzor

Veteran Member
  • Total Reviews

    0
  • Content Count

    128
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About tazzor

  • Rank
    Member

Recent Profile Visitors

1768 profile views
  1. Hey everyone, Im 2 months off Accutane, havn't had an active acne for around 3 months... However, I still have "bumps" on my cheeks and very large areas of red marks all over my face... The marks are not showing any signs of improvement... Sometimes I feel that these marks are permanent Anyone have any experience battling red marks post-tane? Thanks...
  2. Yeah I think you should pick some up...if only to spot treat. I think you would need it because you must use moisturizer with this routine. Hey, I do have moisturizier, but I just don't have any acne cream... Is this step essential? Thanks!
  3. Hey, can someone PLEASEEE answer a couple of my questions? I don't want to direct this to Delna because shes probably quite fed up with all these questions! I don't have much acne (I was off Accutane 2 months ago) so I do not use any acne cream (such as the suggested Proactiv BP lotion), but this sounds like a crucial step. Anyone know what I should do? Go to the store and pick up some BP anyways?
  4. My friend was on it for 2 months, he stopped because his face was completely clear, and it never came back...
  5. Hey PokerFace, I couldn't agree more with most points you made. I was taking Accutane for my jawline acne, and now I have marks/scars on my forehead and cheeks, thanks to the "initial" breakout that lasted 3 months. I was leaning more towards not taking Differin anyway and you just confirmed it for me. Thanks.
  6. Hey everyone, I finished accutane in mid October and I havn't had an active acne since, but I have A LOT of red marks + scar tissues forming. My dermatologist thinks Differin will help make things better. My questions are: - Will I get another IB when I start Differin? (I had a long 3 months IB while on Accutane, no way in hell i want to have that again) - Is Differin 0.3% useful in battling red marks and scars? I don't have any active acne right now and Im afraid to make things worst. Any
  7. Hey everyone, I finished accutane in mid October and I havn't had an active acne since, but I have A LOT of red marks + scar tissues forming. My dermatologist thinks Differin will help make things better. My questions are: - Will I get another IB when I start Differin? (I had a long 3 months IB while on Accutane, no way in hell i want to have that again) - Is Differin 0.3% useful in battling red marks and scars? I don't have any active acne right now and Im afraid to make things worst. Than
  8. I would wait... I think it has more to do with the fact that your skin doesn't heal properly immediately after your course..
  9. Yes, exactly same thing here.. jawline and cheeks take forever to heal, while nose and forehead only takes a week max..... Jawline I suspect because we stretch that part of the skin a lot (ie. talk, eat) therefore slowing down the healing, and I guess you could conclude the same with cheeks... Just a wild guess tho..
  10. Dagger, no cleanser or moisturizer? Im not sure if my face will survive with just water...
  11. tazzor

    DO NOT TAN!

    oh the dilemma... i wanted to go cancun in april but after reading this thread, sigh... this sucks!
  12. Hey everyone, I'm thinking about getting the "Eucerin Redness Relief Soothing Night Creme". They don't sell this in Canada so I have to either drive down to the states to get it, or have to order it online. Before I do that, I would like to get some feed back from those who have tried it! Thanks
  13. Hey everyone, I have no active acne, just a million red marks all over my face... I have VERY pale skin, which makes the red marks extremely noticeable... I'm going to cancun in April and thinking about getting a nice tan to cover up the red marks. Is this a horrible idea? Thanks!
  14. Hi everyone, I am considering going to the carribeans in mid April, which is around 6 months after I've finished my 4month Accutane course. Im talking about some pretty heavy sun exposure. Is 6 months long enough? Or should I wait even longer? Any advice would be appreciated. Thanks!
  15. Hey everyone, I've been on accutane 60mg for over a 100 days (Im 135 lbs)... I am still getting acne, but only around 1 active a week... My course will finish in about 20 days. Do you think I should just let it finish, or ask for an extension? Some people say I should stay off the drug and see if I clear up after my course, some say I should extend it until I am completely clear. Any suggestions? Thanks!
×